# SDR C2XA95IA279

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Nose Rib
- Part number: 12017058001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING NOSE RIB NR 17 WAS FOUND TO BE CRACKED ALONG THE UPPER EDGE.  MAINTENANCE REPAIRED THE RIB BY REMOVING THE CRACKED PORTION AND INSERTING A SPLICE ANGLE.  ALL WORK WAS ACCOMPLISHED IN REFERENCE TO EMBRAER DER FAX EST431/95.  (M)
